| Catalog Number |
8065921541 |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Positioning Problem (3009)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that before surgery, an ophthalmic blade was found with the protective foam covering the tip was not proper in place.The blade scratched the nurse, and there was no issue.Surgery was performed with an alternative knife.
Additional Manufacturer Narrative
Corrected information is provided in section h.6.Additional information is provided in section h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of blade was not properly covering the blade tip; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).